# SDR AALA20140826011

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 44,235 hours, 7,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMER LIGHT.  OPERATIONS CHECKED NORMAL.
